# SDR DXTA2010123004383

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 4,753 hours, 3,615 cycles
- Engine: Pwa PW545A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL THERE WAS A VIBRATION FELT FROM THE NOSE GEAR. THE AIRPLANE WAS STOPPED JUST OFF THE RUNWAY AND AN INSP REVEALED THE NOSE GEAR TIRE WAS FLAT.   R & R NLG WHEEL ASSY IAW MM 32-41.
